# SDR V0XR05082012J0033

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85331039101
- Condition: Corroded
- Location: Zone 200
- Part time: 22,532 hours, 16,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 785.15, AFT OF OVERWING EXIT DOOR, CORRODED BEYOND SERVICEABLE LIMITS.  CLEANED AND BLENDED SEAT TRACK, BLENDED 0.018" WITHIN THE MAXIMUM 0.35" LIMIT IAW SRM 53-41-49.
